MathSciNet Relay Station
MathSciNet bibliographic data
MR2250870 60F15 (60G15 60G17)
Zhang, Rongmao; Lin, Zhengyan A functional LIL for $m$-fold integrated Brownian motion. Chinese Ann. Math. Ser. B 27 (2006), no. 4, 459–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement